# SDR FMMA2016052700260

- Difficulty date: May 25, 2016
- Submitted: May 27, 2016
- Operation: General aviation
- Aircraft: N71TP
- Make and model: Pilats PC1245
- Aircraft serial: 371
- Aircraft time: 5,363 hours, 6,410 cycles
- Engine: Pwa PT6A67B
- Engine time: 5,079 hours, 5,080 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rivet
- Part number: CR321441
- Condition: Loose
- Location: Lt Wing Te Flap
- Part time: 5,363 hours, 6,410 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED EIGHT LOOSE RIVETS ON LT FLAP NR 2 RIB AND INSTALLED 8 NEW RIVETS IAW  SRM 12-A-51-40-03-00A-041A-A.
